# SDR SWIA2020021848586

- Difficulty date: December 10, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR SUPPORT ANGLE HAS CORROSION AT FS280 BETWEEN LBL 9 AND RBL 9   (C-CHECK) RO 2/14/2020   RERMOVED AND REPLACED THE FS280 FLOOR SUPPORT ANGLE FROM RBL9-LBL9 REF CRJ 900 SRM.  SEE CONTINUE CARD FOR DETAILS. COMPLETED FORM M-337.
